# SDR SIMA202003265001

- Difficulty date: March 25, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 31,374 hours, 28,130 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE L/H AND R/H OMEGA BEAMS EXISTING REPAIRS AT FR 24 CORRODED.-C/A-CENTER AISLE LH OMEGA BEAM AT FR 24 BLENDED AND REPOSTECTED IAW ETN-GN-51-008 AND ETN -EM -076R1 REMAING THICK .047" ON NOMINAL .050". FOUND WITH IN LIMITS. CENTER AISLE RH OMEGA BEAM AT FR24 REPAIRED IAW SRM 53-00-10 FIG 203.
